# SDR A6WA201240142

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 19,910 hours, 19,129 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED RT THRUST REVERSER UNLOCK CAUTION WITH EMERGENCY TOW LIGHT.  PUSHED EMERGENCY STOW AND LIGHT PERSISTED, ACFT FLEW NORMALLY.  COMPLIED WITH THRUST REVERSER OPS CHECK, OPERATED NORMALLY 3 TIMES IAW 71-00-00-710-806.
